American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(4256) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Nelo D. Allan. Hecke rings of congruence subgroups. Bull. Amer. Math. Soc. 78 (1972) 541-545. MR 0304563.
Abstract, references, and article information   
View Article: PDF

[2] Joseph L. Taylor. Measures which are convolution exponentials. Bull. Amer. Math. Soc. 76 (1970) 415-418. MR 0261371.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1